MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately one year and eighteen days post index procedure using a drug-coated balloon catheter in the cephalic vein stenosis, the subject had an adverse event of cephalic vein outflow stenosis.It was further reported that the adverse event was possibly related to device and not related to procedure but definitely related to av access circuit.However, re-intervention was performed and standard percutaneous transluminal angioplasty was used in re-intervention on the target lesion.Furthermore, the re-intervention was successful and the current status of the patient was unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately eleven months and twenty six days post index procedure using a drug-coated balloon catheter in the cephalic vein stenosis, the subject had an adverse event of cephalic vein outflow stenosis.It was further reported that the adverse event was possibly related to device and not related to procedure but definitely related to av access circuit.However, re-intervention was performed and standard percutaneous transluminal angioplasty was used in re-intervention on the target lesion.Furthermore, the re-intervention was successful and the current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21803313
Report Number3006513822-2025-00023
Device Sequence Number8990997
Product Code PRC
UDI-Device Identifier00801741135521
UDI-Public(01)00801741135521(17)240329(10)GFHN2556
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model Number9010
Device Catalogue NumberLX35751060V
Device Lot NumberGFHN2556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American